Was on Stelara 90mg for 3 years for plaque psoriasis weaned off over several months. Psoriasis is very well managed but now experiencing severe joint pain. Last Stelara dose was about 4-6 months ago.
I am also dealing with joint pain and some muscle pain, last Stelara dose was about 6 months ago, was on Stelara for a little less than 2 years. The joint pain is very bad and in all joints, but no visible swelling. Worst pain is in knees and elbows. The muscle pain is also bad. Going to start Humira in a few weeks to see if it helps... Are you being treated for your pain?
I took a shot every week for 12 weeks and did a 2nd round for my psoriasis. It was called Amaveve (if I'm spelling it correctly). My immune system was so low at the end of the 24 weeks and I was sick 80% of the time and my psoriasis never got better. I developed bad joint pain after receiving those shots and that join pain has never gone away. I have been on Stelar now for a little over 3 years and have had ZERO psoriasis. The only flair up I had was when the pharmacy made a mess of my delivery and I was 2 months late taking the shot. It does worry me to know if I came off the shot the psoriasis would come back with a vengance. But my joint pain does continue and has gotten worse, but I would rather deal with that then psoriasis all over. I don't contribute my joint pain to just Stelar. I have taken Embrel, Humara and the other shot I mentioned and I think most of these immune system shots do affect people's joints. They are given to patients with RA but the patients that don't have RA it makes me wonder if doeesn't have the opposite affect on people with good joints.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2015 • 1 answer
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Updated 29 Dec 2016 • 3 answers
Updated 22 Dec 2017 • 2 answers
Updated 31 Dec 2018 • 2 answers
Updated 19 Jun 2018 • 1 answerFAQ by Drugs.com